BIOSENSE WEBSTER INC WEBSTER¿ ELECTROPHYSIOLOGY CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Back to Search Results |
| Model Number |
F6QA005CT |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Heart Block (4444)
| Date of Event |
10/08/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient underwent an electrophysiology (ep) study with two (2) webster¿ electrophysiology catheter & two (2) webster ® cs catheter with ez steer® thechnology and auto id and the patient experienced atrioventricular (av) heart block requiring permanent pacemaker implantation.During an ep study, the patient presented av block of 1 minute.Back-up pacing with a catheter placed in the right ventricle (rv) was possible.After a waiting period under pacing, the physician tested if the av conduction was back, but it was not completely.So continuous pacing from the rv catheter was necessary.The patient underwent then a coronarography and a pacing sonde (temporary pacemaker) was implanted to ensure back-up pacing in case of av block.There is no further information about if prolonged hospitalization was required.The physician opinion is that it is not a complication due to the procedure, but a pre-existing patient-related problem.No ablation or ablation catheter was in use at any time.Based on the information initially provided, this event was assessed as not mdr reportable based on physician¿s opinion indicating this was a patient related pre-existing condition.On 15-oct-2021, biosense webster inc.(bwi) received additional information indicating the adverse event was discovered during use of biosense webster products.Physician¿s opinion on the cause of this adverse event is that it was patient condition related.The patient¿s outcome from the adverse event was reported as unchanged and the patient required implantation of a permanent cardiac resynchronization therapy (crt) pacemaker.Based on the additional information which indicated the patient required permanent pacemaker implantation, this event will be conservatively reported as an adverse event (serious injury) against the bwi devices used during the ep study.
Additional Manufacturer Narrative
Device investigation details: the device has been reported as discarded, therefore no product investigation can be performed, and the customer complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device 30614205m number, and no internal action related to the complaint was found during the review.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Biosense webster manufacturer's reference number (b)(4) has four (4) reports: mfr # 2029046-2021-01958 for product code f6qa005ct (webster¿ electrophysiology catheter), mfr # 2029046-2021-01959 for product code f6qa005ct (webster¿ electrophysiology catheter), mfr # 2029046-2021-01960 for product code bd710df282ct (webster®cs catheter with ez steer® thechnology and auto id), mfr # 2029046-2021-01961 for product code bd710df282ct (webster®cs catheter with ez steer® thechnology and auto id).